# SDR SWAA2022030221988

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bracket
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500D; BRACKET AT STRINGER 19R CRACKED. (MARKED) / FWD CARGO STA. 500D, INSTALLED REPLACEMENT BRACKET AT STRINGER 19R PER EA # 1-753-34162.
